# SDR VNAA2018092711101

- Difficulty date: September 27, 2018
- Submitted: November 2, 2019
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 5,734 hours, 5,279 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00727
- Condition: Failed
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION: MX REMOVED AND REPLACED RH ACM. OPS AND LEAK CHECK GOOD. THIS CLEARS MEL
